Next Article in Journal
Is Encephalopathy a Mechanism to Renew Sulfate in Autism?
Previous Article in Journal
The Liang-Kleeman Information Flow: Theory and Applications
Previous Article in Special Issue
Shannon’s Sampling Theorem for Bandlimited Signals and Their Hilbert Transform, Boas-Type Formulae for Higher Order Derivatives—The Aliasing Error Involved by Their Extensions from Bandlimited to Non-Bandlimited Signals
Article

Asymptotic Behavior of the Maximum Entropy Routing in Computer Networks

Faculty of Computer Science, Megatrend University Belgrade, Bulevar umetnosti 29, N. Belgrade, 11070, Serbia
Entropy 2013, 15(1), 361-371; https://doi.org/10.3390/e15010361
Received: 26 November 2012 / Revised: 16 January 2013 / Accepted: 17 January 2013 / Published: 21 January 2013
(This article belongs to the Special Issue Information Theory Applied to Communications and Networking)
Maximum entropy method has been successfully used for underdetermined systems. Network design problem, with routing and topology subproblems, is an underdetermined system and a good candidate for maximum entropy method application. Wireless ad-hoc networks with rapidly changing topology and link quality, where the speed of recalculation is of crucial importance, have been recently successfully investigated by maximum entropy method application. In this paper we prove a theorem that establishes asymptotic properties of the maximum entropy routing solution. This result, besides being theoretically interesting, can be used to direct initial approximation for iterative optimization algorithms and to speed up their convergence. View Full-Text
Keywords: maximum entropy method (MEM); computer network topology; computer network routing; optimization maximum entropy method (MEM); computer network topology; computer network routing; optimization
MDPI and ACS Style

Tuba, M. Asymptotic Behavior of the Maximum Entropy Routing in Computer Networks. Entropy 2013, 15, 361-371. https://doi.org/10.3390/e15010361

AMA Style

Tuba M. Asymptotic Behavior of the Maximum Entropy Routing in Computer Networks. Entropy. 2013; 15(1):361-371. https://doi.org/10.3390/e15010361

Chicago/Turabian Style

Tuba, Milan. 2013. "Asymptotic Behavior of the Maximum Entropy Routing in Computer Networks" Entropy 15, no. 1: 361-371. https://doi.org/10.3390/e15010361

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop